On global stability in a nonlinear discrete model

Research output: Contribution to journalArticle

32 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1383-1389
Number of pages7
JournalNonlinear Analysis
Volume23
Issue number11
DOIs
StatePublished - Jan 1 1994

Fingerprint

Interval Maps
Difference equations
Discrete Model
Global Stability
Difference equation
Nonlinear Model

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{a94a27fd74b44555bf29de792db6cbf7,
title = "On global stability in a nonlinear discrete model",
author = "Anatoli Ivanov",
year = "1994",
month = "1",
day = "1",
doi = "10.1016/0362-546X(94)90133-3",
language = "English (US)",
volume = "23",
pages = "1383--1389",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "11",

}

On global stability in a nonlinear discrete model. / Ivanov, Anatoli.

In: Nonlinear Analysis, Vol. 23, No. 11, 01.01.1994, p. 1383-1389.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On global stability in a nonlinear discrete model

AU - Ivanov, Anatoli

PY - 1994/1/1

Y1 - 1994/1/1

UR - http://www.scopus.com/inward/record.url?scp=0000232059&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000232059&partnerID=8YFLogxK

U2 - 10.1016/0362-546X(94)90133-3

DO - 10.1016/0362-546X(94)90133-3

M3 - Article

VL - 23

SP - 1383

EP - 1389

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 11

ER -